# SDR AALA202312203906

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 88,571 hours, 11,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF EMERGENCY LIGHT TEST ON TASK CARD 72L00005043 WAS NOTED EMERGENCY LIGHT AT DOOR 4L INOPERATIVE. MAINTENANCE REPLACED BATTERY PACK AT DOOR 4L IAW AMM 35-51-06.
